Skip to Main content Skip to Navigation
Journal articles

On Elliptical Possibility Distributions

Charles Lesniewska-Choquet 1 Gilles Mauris 1 Abdourrahmane Atto 1 Grégoire Mercier 2
2 Lab-STICC_TB_CID_TOMS
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
Abstract : This paper aims to propose two main contributions in the field of multivariate data analysis through the possibility theory. The first proposition is the definition of a generalized family of multivariate elliptical possibility distributions. These distributions have been derived from a consistent probability-possibility transformation over the family of so-called elliptical probability distributions. The second contribution proposed by the paper is the definition of two divergence measures between possibilistic distributions. We prove that a symmetric version of the Kullback-Leibler divergence guarantees all divergence properties when related to the space of possibility distributions. We further derive analytical expressions of the latter divergence and of the Hellinger divergence for certain possibility distributions pertaining to the elliptical family proposed, especially the normal multivariate possibility divergence in two dimensions. Finally, this paper provides an illustration of the developed possibilistic tools in an application of bi-band change detection between optical satellite images.
Document type :
Journal articles
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02149345
Contributor : Charles Lesniewska-Choquet Connect in order to contact the contributor
Submitted on : Thursday, June 6, 2019 - 12:20:23 PM
Last modification on : Wednesday, November 3, 2021 - 7:53:57 AM

File

FINAL VERSION.pdf
Files produced by the author(s)

Identifiers

Citation

Charles Lesniewska-Choquet, Gilles Mauris, Abdourrahmane Atto, Grégoire Mercier. On Elliptical Possibility Distributions. IEEE Transactions on Fuzzy Systems, Institute of Electrical and Electronics Engineers, 2020, 28 (8), pp.1631-1639. ⟨10.1109/TFUZZ.2019.2920803⟩. ⟨hal-02149345⟩

Share

Metrics

Record views

313

Files downloads

662